# SDR USAA920081311

- Difficulty date: July 2, 2008
- Submitted: July 25, 2008
- Operation: Air carrier
- Aircraft: N710UW
- Make and model: Airbus A319-112
- Aircraft serial: 1019
- Aircraft time: 28,156 hours, 14,970 cycles
- System (JASC): 2565 · Escape Slide
- Part: Stud
- Part number: 62158101
- Condition: Broken
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - NR 2 ENG - EMERGENCY EQUIPMENT - MOUNT STUD ASSEMBLY FOR SLIDE RAFT WIRE END BROKE OFF CAUSING STREAMER PULL HANDLE TO COME LOOSE ON THE L1 DOOR.  REPLACED MOUNT STUD ASSEMBLY FOR SLIDE RAFT L-1 DOOR IAW TASK CARD 26L0025011 AND JA-900-09000-016.  (S)
